Limiting spectral distribution of a special circulant
Arup Bose and
Joydip Mitra
Statistics & Probability Letters, 2002, vol. 60, issue 1, 111-120
Abstract:
The limiting spectral distribution of random matrices is known only in a few special situations. In this article, we derive the limiting spectral distribution of a particular variant of a circulant random matrix. Our simulations demonstrate that the convergence to the limit is quite fast. Our method of proof also allows us to show that the limiting spectral distribution for a symmetric version of the Toeplitz matrix is the normal distribution.
Keywords: Eigenvalue; Empirical; spectral; distribution; Limiting; spectral; distribution; Central; limit; theorem; Normal; approximation (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(02)00289-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:60:y:2002:i:1:p:111-120
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().